# SDR ASAA2014051407811

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,368 hours, 4,635 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOMM PROMPT NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  FOLLOWED SATCOMM LOCK-UP, ON GROUND, PROCEDURE FROM QRH 5.3. SATCOMM PROMPT RETURNED.
